MathSciNet Relay Station
MathSciNet bibliographic data
MR2607869 (2011c:35213) 35K05 (35B60)
Hui, Kin Ming Another proof for the removable singularities of the heat equation. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2397–2402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement